Allerfex 180 mg Tablet

Allerfex 180 mg Tablet

Unichem Laboratories Ltd


MRP: ₹ 141.3

Price: ₹ 120.11 (Upto 15% off)

Composition of Allerfex 180 mg Tablet:

Fexofenadine 120mg

Uses of Allerfex 180 mg Tablet:

Allergy symptoms

*Product images are for illustrative purposes only and may differ from the actual product.

Substitutes for Allerfex 180 mg Tablet

*Order substitutes only on doctor's approval
Fexy 120 mg Tablet

Histafree 120 mg Tablet

FEX 120 Tablet

Fexova 120 mg Tablet

Fexolife 120 mg Tablet